# SDR A6WA202108047849

- Difficulty date: July 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 37,591 hours, 36,458 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38320
- Part serial: NSN
- Condition: Corroded
- Location: Fs 409 S1l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SURFACE CORROSION AT ADF ANTENNA SKIN SURFACE FS409.00 + 63 TO FS409.00 + 73 AND AROUND 3 BOLT HOLES AT FS409.00 + 73 AND FS409.00 + 82.  ***AIRCRAFT REMOVED FROM SERVICE***  BLENDED CORROSION AT ADF SKIN SURFACE FS409.00 + 63 TO FS409.00 + 73 AND AROUND 3 BOLT HOLES AT FS409.00 + 73 AND FS409.00 + 82. ORIGINAL SKIN THICKNESS IS 0.063Ï¿½. SKIN PART NUMBER 601R38320.  MEASUREMENTS ARE AS FOLLOWS:  P1= L=10.700Ï¿½ X W=1.700Ï¿½ X D=0.052Ï¿½  P2= L=3.800Ï¿½ X W=1.800Ï¿½ X D=0.058Ï¿½  P3= L=7.00Ï¿½ X W=2.700Ï¿½ X D=0.046Ï¿½  P4= L=7.00Ï¿½ X W=2.900Ï¿½ X D=0.048Ï¿½  P5= L=15.00Ï¿½ X W=1.800Ï¿½ X D=0.052Ï¿½  HFEC PERFORMED WITH NO INDICATIONS. RESTORED SURFACE FINISH. ALL WORK WITHIN LIMITS AND PERFORMED IAW ASAP EA # AWAC-CRJ253-01660 REV IR DATED 7/30/2021.
